# SDR RJWR001

- Difficulty date: January 5, 2016
- Submitted: January 5, 2016
- Operation: General aviation
- Make and model: Cessna 182
- Aircraft time: 1 hours
- System (JASC): 2571 · Battery Box Structure
- Part: Angle
- Part number: 07120591
- Condition: Cracked
- Location: Battery Mount
- Part time: 1,000 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE, BATTERY MOUNT STRUCTURE FOUND CRACKED ACFT REQUIRING REPLACEMENT.
